Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

91 Publications


2014 | Journal Article | IST-REx-ID: 1822
V. Jakšić, C. Pillet, and R. Seiringer, “Introduction,” Journal of Mathematical Physics, vol. 55, no. 7. American Institute of Physics, 2014.
View | DOI
 

2014 | Journal Article | IST-REx-ID: 1889 | OA
G. Bräunlich, C. Hainzl, and R. Seiringer, “Translation-invariant quasi-free states for fermionic systems and the BCS approximation,” Reviews in Mathematical Physics, vol. 26, no. 7. World Scientific Publishing, 2014.
View | DOI | Download Submitted Version (ext.)
 

2014 | Journal Article | IST-REx-ID: 1904 | OA
R. Frank, M. Lewin, É. Lieb, and R. Seiringer, “Strichartz inequality for orthonormal functions,” Journal of the European Mathematical Society, vol. 16, no. 7. European Mathematical Society, pp. 1507–1526, 2014.
View | DOI | Download Submitted Version (ext.)
 

2014 | Journal Article | IST-REx-ID: 1918 | OA
J. Bellazzini, R. Frank, É. Lieb, and R. Seiringer, “Existence of ground states for negative ions at the binding threshold,” Reviews in Mathematical Physics, vol. 26, no. 1. World Scientific Publishing, 2014.
View | DOI | Download Submitted Version (ext.)
 

2014 | Journal Article | IST-REx-ID: 1935 | OA
A. Giuliani, É. Lieb, and R. Seiringer, “Formation of stripes and slabs near the ferromagnetic transition,” Communications in Mathematical Physics, vol. 331, no. 1. Springer, pp. 333–350, 2014.
View | DOI | Download Submitted Version (ext.)
 

Filters and Search Terms

department=RoSe

Search

Filter Publications